# SDR R61A201502080142

- Difficulty date: January 28, 2015
- Submitted: March 8, 2015
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 12,387 hours, 12,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: 85328145
- Condition: Damaged
- Location: Zone 100
- Part time: 12,387 hours, 12,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE C/W RE-EVALUATION OF EO 53-I00072 FRAME REPAIR AT X71.2 ADJACENT TO STR 32P.  RE-EVALUATION C/W AND REPAIR DONE IAW RD 8/4-53-6660. ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
